# SDR CALA2025050104378

- Difficulty date: April 28, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 80,057 hours, 34,751 cycles
- Engine: Iae V2522A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

WITHIN 3 CYCLES, DUE TO REPEAT OILY SMELL IN COCKPIT ON DESCENT (ONLY, NO ODORS IN CABIN), COMPLETE TROUBLE SHOOTING PER THE TSM 71-00-00-810-801-A.    NOTE DUE TO REPORT OF COCKPIT ODOR ONLY START WITH THE LT ENGINE AND PACK FIRST.DOCUMENT ALL FINDINGS.CARRIED BY ELB REF TSM 71-00-00-810-801-A. STEP 4F. REMOVED INLET CONE OF #1 ENGINE REF AMM 72-38-11-000-010-A AND INSPECTED FOR EVIDENCE OF OIL. FOUND SMALL PUDDLE AND WETNESS IN STUB SHAFT AND LP SHAFT.  REF TSM 71-00-00-810-801-A ACCOMPLISHED AN INSPECTION FOR OIL LEAKAGE, FOUND NUMEROUS AREAS WITH OIL RESIDUE AROUND THE VSV ACTUATORS AND RELATED LINKAGE FROM THE 3 O'CLOCK TO 9 O'CLOCK POSITION.  ACCOMPLISHED AN INSPECTION OF #1 ENGINE DE-OILER VENT. PER NOTE BELOW STEP 4.C. COMPARED OIL AMOUNT IN #2 ENGINE OVERBOARD DE-OILER VENT AND FOUND SLIGHTLY MORE OIL IN #1 ENGINR OVERBOARD DE-OILER VENT. ALSO OBSERVED PRESENCE OF OIL BELOW INBOARD FAN COWL BELOW ADJACENT OPENING WHICH MATES TO #1 ENGINE OVERBOARD DE-OILER. PICS AT #1 ENGINE OVERBOARD DE-OILER REPLACED #1 ENG DEOILER SEAL AND MATING RING REF AMM 72-60-31-960-801. REINSTALLED INLET CONE PER AMM 72-38-11-400-010-A.   ACCOMPLISHED B.S.I. OF ACFT 4024, REF LP 4677782, SHAFT FOUND DRY.
